Min-max theory of minimal surfaces and applications

Fernando C. Marques, André Neves

Research output: Chapter in Book/Report/Conference proceedingChapter

Abstract

This paper gives a brief account of some recent results of the authors: the proof of the Willmore conjecture for surfaces; the proof of the Freedman-He-Wang conjecture for links (jointly with Agol); the proof of the existence of infinitely many minimal hypersurfaces in manifolds of positive Ricci curvature.

Original languageEnglish (US)
Title of host publicationContemporary Mathematics
PublisherAmerican Mathematical Society
Pages13-25
Number of pages13
DOIs
StatePublished - 2016

Publication series

NameContemporary Mathematics
Volume656
ISSN (Print)0271-4132
ISSN (Electronic)1098-3627

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Min-max theory of minimal surfaces and applications'. Together they form a unique fingerprint.

Cite this